# SDR 95ZZZX790

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7348X
- Make and model: Cessna R182
- Aircraft serial: R18200083
- Engine: Lyc O540J3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10382952
- Condition: Failed
- Location: Flyweights
- Part time: 863 hours
- Component: Bendix, D6LN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT START.  FLYWEIGHTS WORE OUT PER INSPECTION REQUIRED IN AD 78-09-07.  THIS WAS THE NEW SNAP-ON TYPE COUPLING ALSO.
